# SDR R61A2022021300134

- Difficulty date: February 3, 2022
- Submitted: February 13, 2022
- Operation: Air carrier
- Aircraft: N744YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000661
- Aircraft time: 11,390 hours, 7,453 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND.FWD FUSELAGE FLOOR STRUCTURE CORROSION FOUND ON LH SEAT TRACK BTWN FR 19-20. MX REPLACED SEAT TRACK PN 170-03264-001 IAW SRM 51-41-01, 51-40-02, 51-43-03, 51-43-04. . AC REMAINS IN YQG FOR COMPLETION.
